The ligaments in my wife's fingers and hands are curling up and causing knots to form in the fingers and palms of the hands. This has been occurring for the last several years and is gradually getting worse. Additionally, this condition is now affecting her feet and toes. This is a very painfull condition. We have seen several doctors over the years and were told "wear a bikers glove, herediatry, will be very painfull, nothing can be done, can do surgery, but will not help and may make it worse", however, no one has put a name to the condition.
Recently we have discovered that the insulin she takes for her diabetes can make the problem worse. She takes 20 units of Lantus at 10:30 PM and 5 to 10 units of Aprida after the evening meal depending on the sugar level at that time (140 or aboce 10 units 139 of less 5 units). She had a very bad scenario in the last four days in which the pain in the feet and toes made it extremely painfull to walk or even wear shoes During this same time period her fingers and hands were extremely painfull. During this period she did not take the Aprida for two day and the pain began to subside to the point where she could wear shoes and walk a little. Yesterday she did take a 10 unit Aprida shot and within a minute the pain returned to her feet and she could not tolerate shoes.
My question is what is the name of this condition and where do we go to better medical care that we have gotten so far.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.